Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236019] of Robert Calderbank

Papers Published

  1. Calderbank, AR, Geometric invariants for quasi-symmetric designs, Journal of Combinatorial Theory, Series A, vol. 47 no. 1 (1988), pp. 101-110, ISSN 0097-3165
    (last updated on 2017/12/13)

    Abstract:
    Let p be an odd prime. We derive new necessary conditions for the existence of 2 - (ν, k, λ) designs where the block intersection sizes s1, s2, ..., sn satisfy s1 ≡ s2 ≡ ... ≡ sn (mod p). The method is to define a nondegenerate scalar product on a 2m-dimensional vector space and to construct an m-dimensional totally singular subspace. This result is a generalization to nonsymmetric designs of the Bruck-Ryser-Chowla theorem. © 1988.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320